# SDR UALA2010071302489

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 60,345 hours, 22,492 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1705017
- Condition: Damaged
- Location: Seat Row 13
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE AND TURBULENT SOUNDING AIR FLOW COMING FROM THE CEILING PANEL AND VIDEO MONITOR AT SEAT ROW 13.  FIBERGLASS INSULATION DEBRIS NOTICED IN AREA.  REMOVED CEILING PANELS AND FOUND OVERHEAD DUCT AT ROW 10 HAS ABOUT 6 INCH HOLE IN TOP SIDE OF DUCT.  HOLE IS APPROX MID OF RIGHT SIDE TOP.  REPAIRED DUCT LEAK AND ACCMP'D THE OVERHEAD DUCT COA.  NO LEAKS NOTED.
